# SDR UIEA2017091201639

- Difficulty date: September 12, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,566 hours, 14,163 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT AFT FUEL PUMP MESSAGE, AMBER STATUS WHEN PUMP IS OFF.  PERFORMED AN OPS CHECK IAW AMM 28-22-00.  OPS CHECKED NORMAL.
